A stochastic calculus for a family of continuous measure‐valued Markov processes is developed. Such processes arise naturally in the construction of stochastic models of spatially distributed populations. The stochastic calculus is a tool whereby a class of density‐dependent models can be studied in terms of the multiplicative measure diffusion process. In this paper the stochastic integral is introduced in the space‐time setting and a Cameron‐Martin‐Girsanov theorem is established. Copyright

Additional Metadata
Keywords AMS 1970 subject classifications: Primary 60H05; secondary 60H20, Cameron‐Martin‐Girsanov formuls, interaction, measure diffusion process, population models, Stochastic integral
Persistent URL dx.doi.org/10.2307/3315044
Journal Canadian Journal of Statistics
Citation
Dawson, D.A. (1978). Geostochastic calculus. Canadian Journal of Statistics, 6(2), 143–168. doi:10.2307/3315044